# SDR AALA20180719006

- Difficulty date: July 19, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 53,954 hours, 21,978 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A75012
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION OF FORWARD CARGO RIGHT HAND TRANSITION PANEL BETWEEN STA 500A TO STA 500I. REPLACED RIGHT HAND TRANSITION PANEL PER SRM 53-00-53-1A-2.
